airtosea3 (airtosea3) wrote in vaginapagina,
airtosea3
airtosea3
vaginapagina

Sulfa-Trimethoprim for UTI side effects

Hello,

I looked around a bit and saw mixed answers about the issue I'm having with Sulfa-Trimethoprim. I just started taking it yesterday for a UTI, and I have taken this many times before when I've had UTI's in the past. It has never affected me negatively as far as I remember, but today I just feel generally ill and vomited early in the morning. I've seen a doctor today but we're not sure exactly what's going on.

I think that the antibiotic is making me feel sick, and I'm wondering if anyone has any suggestions as to how to finish taking them (just one more day!) without feeling so nauseous. I've heard that eating yogurt while taking antibiotics can soothe the stomach, but then other places say not to eat dairy.. I honestly don't feel like eating much at all but I've been eating bread all day.

I'm scared to take my pill tonight, like I'm going to wake up feeling awful again. So any suggestions would be greatly appreciated!

Thanks :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments